Asymptotically linear Hamiltonian system

Title
Asymptotically linear Hamiltonian system
Authors
최규흥
Keywords
Hamiltonian system Asymptotical linearity Variational reduction method Critical point theory Variational method (P.S.)c condition
Issue Date
2013
Publisher
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
Series/Report no.
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; vol.14 startpage 1417 endpage 1424
Abstract
We investigate the multiplicity of solutions for the Hamiltonian system with some asymptotically linear conditions. We get a theorem which shows the existence of at least three 2π-periodic solutions for the asymptotically linear Hamiltonian system. We obtain this result by the variational reduction method which reduces the infinite dimensional problem to the finite dimensional one. We also use the critical point theory and the variational method.
URI
http://dspace.inha.ac.kr/handle/10505/33264
ISSN
1468-1218
Appears in Collections:
College of Education(사범대학) > Mathematics Education (수학교육) > Journal Papers, Reports(수학교육 논문, 보고서)
Files in This Item:
35400.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse